# SDR CA991210049

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: H341433
- Condition: Worn
- Location: Pax Door
- Component: Cndair
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, EXPERIENCED A BANG TYPE NOISE AND PASSENGER DOOR MESSAGE.  EXCESSIVE WEAR ON PASSENGER DOOR HANDLE.  HANDLE REPLACED AND PRESSURE CHECK CARRIED OUT.
